American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] D. G. De Figueiredo and Y. H. Ding. Strongly indefinite functionals and multiple solutions of elliptic systems. Trans. Amer. Math. Soc. 355 (2003) 2973-2989. MR 1975408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ângelo Barone Netto and Gaetano Zampieri. How far can one move from a potential peak with small initial speed? . Proc. Amer. Math. Soc. 121 (1994) 711-713. MR 1181156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. D’Ambra. Induced connections on $S\sp 1$-bundles over Riemannian manifolds . Trans. Amer. Math. Soc. 338 (1993) 783-798. MR 1106187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. C. Evans and J. Spruck. Motion of level sets by mean curvature. II . Trans. Amer. Math. Soc. 330 (1992) 321-332. MR 1068927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pierre H. Bérard. From vanishing theorems to estimating theorems: the Bochner technique revisited. Bull. Amer. Math. Soc. 19 (1988) 371-406. MR 956595.
Abstract, references, and article information   
View Article: PDF

[6] Chong Wei Hong. A best constant and the Gaussian curvature . Proc. Amer. Math. Soc. 97 (1986) 737-747. MR 845999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Y. H. Wan. The traction problem for incompressible materials . Trans. Amer. Math. Soc. 291 (1985) 103-119. MR 797048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael Handel. A pathological area preserving $C\sp{\infty }$ diffeomorphism of the plane . Proc. Amer. Math. Soc. 86 (1982) 163-168. MR 663889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Luc Lemaire. Harmonic nonholomorphic maps from a surface to a sphere . Proc. Amer. Math. Soc. 71 (1978) 299-304. MR 0501102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Douglas Moore. Codimension two submanifolds of positive curvature . Proc. Amer. Math. Soc. 70 (1978) 72-74. MR 487560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Böhme and A. J. Tromba. The number of solutions to the classical Plateau problem is generically finite. Bull. Amer. Math. Soc. 83 (1977) 1043-1044. MR 0461305.
Abstract, references, and article information   
View Article: PDF

[12] Jill P. Mesirov-Kazdan. Calculus of variations: Perturbations preserving condition $\left( {\text{C}} \right)$. Bull. Amer. Math. Soc. 80 (1974) 1260-1264. MR 0394753.
Abstract, references, and article information   
View Article: PDF

[13] J. L. Barbosa and M. do Carmo. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974) 581-583. MR 0336533.
Abstract, references, and article information   
View Article: PDF

[14] James H. White. Minimal total absolute curvature for orientable surfaces with boundary. Bull. Amer. Math. Soc. 80 (1974) 361-362. MR 0334112.
Abstract, references, and article information   
View Article: PDF

[15] Junior Stein. Index theory for singular quadratic functionals in the calculus of variations. Bull. Amer. Math. Soc. 79 (1973) 1189-1192. MR 0328726.
Abstract, references, and article information   
View Article: PDF

[16] William B. Gordon. Physical variational principles which satisfy the Palais-Smale condition. Bull. Amer. Math. Soc. 78 (1972) 712-716. MR 0299031.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1